# SDR 95ZZZX2620

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N44714
- Make and model: Piper PA-28-151
- Aircraft serial: 287515013
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 9680609
- Condition: Frame Cracked
- Location: Copilot
- Part time: 2,560 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, COPILOT SEAT FRAME WAS FOUND CRACKED ON BOTH SIDES WHERE BRACKETS THAT ALLOW SEAT BACK TO PIVOT ARE ATTACHED.  MAY BE CAUSED BY PILOT LEANING ON COPILOT SEAT BACK WHILE ENTERING AIRCRAFT.
